RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 224, Number 3, Pages 553–556 (Mi dan39296)  

MATHEMATICS

On Watson operators with power kernels

Yu. A. Shub-Sizonenko


Full text: PDF file (376 kB)

Bibliographic databases:
UDC: 517.43
Presented: А. А. Дородницын
Received: 19.03.1975

Citation: Yu. A. Shub-Sizonenko, “On Watson operators with power kernels”, Dokl. Akad. Nauk SSSR, 224:3 (1975), 553–556

Citation in format AMSBIB
\Bibitem{Shu75}
\by Yu.~A.~Shub-Sizonenko
\paper On Watson operators with power kernels
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 224
\issue 3
\pages 553--556
\mathnet{http://mi.mathnet.ru/dan39296}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0390671}
\zmath{https://zbmath.org/?q=an:0339.44002}


Linking options:
  • http://mi.mathnet.ru/eng/dan39296
  • http://mi.mathnet.ru/eng/dan/v224/i3/p553

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:29
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020